# SDR YENA2020122100615

- Difficulty date: December 16, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 6809
- Aircraft time: 19,911 hours, 6,504 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: HTE2000021
- Part serial: 12155416
- Condition: Failed
- Location: Fuel Transfer
- Part time: 19,911 hours, 6,504 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1493, EWR-JFK.  AT 10,000 FT, ECAM WE GOT FUEL CTR L XFR FAULT.  FOLLOWED ECAM AND QRH.  THEN WE RECEIVED FUEL L TANK OVER FLOW.  ALSO TRIED TO TURN C-TANK TO MANUAL MODE.  L-TANK STILL KEPT INCREASING IT'S FUEL LEVEL.  ALSO FUEL F.  USED/FOB DISAGREE, REF TSM 28-26-00-810-804-A.  PERFORMED OPERATIONS TEST OF THE MAIN XFER SYSTEM, AMM TASK 28-26-00-710-001, TESTS OK.  DUE TO PREVIOUS HISTORY OF CONTROL VALVE NOT CLOSING, R & R ACTUATOR 11QL AS PRECAUTIONARY, REF AMM 28-26-51.  OPERATIONS TESTS OK.  NO FAULTS NOTED.
